# SDR UALA2009101403224

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 49,268 hours, 5,915 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Contaminated
- Location: Emergency Lights
- Component: Light
- Component part number: 80541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT GALLEY INOP.  REPAIRED WET EMERGENCY LIGHT STRIPS AND LAMPS.
